# SDR TSAA20121002007

- Difficulty date: October 2, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 63,430 hours, 63,240 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Plug
- Condition: Failed
- Location: Lt Mlg Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, BOTH HYDRAULIC A LOW PRESSURE LIGHTS ILLUMINATED THEN EXTINGUISHED.  HYDRAULIC PRESSURE NORMAL BUT HYDRAULIC QUANTITY AT ZERO.  DECLARED EMERGENCY AND RETURNED DEPARTURE.  INSPECTED ACFT AND FOUND PLUG FROM LT MLG ACTUATOR DAMAGED.  R & R PLUG.
